# SDR DALA2021082505032

- Difficulty date: August 17, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 69,510 hours, 25,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seats 34-39 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 SEAT 34DEF AND 39DEF HAS EMERGENCY SEAT-MOUNTED LIGHTS DETACHED FROM SEAT. CORRECTIVE ACTION: ATTACHED SEAT-MOUNTED ESCAPE PATH LIGHT BOXES AT SEATS 34DEF AND 39DEF PER RI 593539-14 REV ORIG TIME LIMITED REPAIR SECTION I. R/R EMERGENCY LIGHT HOUSING AT ROW 39 IAW B757 AMM 33-51. C/W ERA 593539-14 REV ORIG SECTION II. (7997434)
